E3S Web Conf.
Volume 274, 20212nd International Scientific Conference on Socio-Technical Construction and Civil Engineering (STCCE – 2021)
|Number of page(s)||12|
|Section||Technological Complexes and Automated Systems in Construction, and Mechanical Engineering|
|Published online||18 June 2021|
Hilbert boundary value problem for generalized analytic functions with a singular line
Kazan State University of Architecture and Engineering, 420043 Kazan, Russia
* Corresponding author: email@example.com
In this paper, we study an inhomogeneous Hilbert boundary value problem with a finite index and a boundary condition on a circle for a generalized Cauchy-Riemann equation with a singular coefficient. To solve this problem, we conducted a complete study of the solvability of the Hilbert boundary value problem of the theory of analytic functions with an infinite index due to a finite number of points of a special type of vorticity. Based on these results, we have derived a formula for the general solution and studied the existence and number of solutions to the boundary value problem of the theory of generalized analytic functions.
Key words: Generalized analytical functions / Hilbert problem / infinite index / refined zero-order whole functions
© The Authors, published by EDP Sciences, 2021
This is an Open Access article distributed under the terms of the Creative Commons Attribution License 4.0, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.